# SDR ABXA20250802169

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,660 hours, 30,437 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798269
- Part serial: 176C
- Condition: Inoperative
- Location: Zone 400 Rt
- Part time: 11,060 hours, 6,141 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, RT ENGINE START VALVE INOP.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED IAW MEL C ABX-80-00-2-1.  REMOVED AND REPLACED RT ENGINE START VALVE.  DI 64875 CLEARED.  A/C REMAINS NO ETOPS IAW B767 AMM 80-11-02.  AIRCRAFT RETURNED TO SERVICE.
